# SDR CALA0000433

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 INCH CRACK IN FORWARD CARGO DOOR AFT SIDE SEAL FLANGE AT LATCH CAM.  THE CRACK WAS STOP DRILLED IAW SRM 52-05.  A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 26A AND 51-30-5.
